Display Settings:

Format

Send to:

Choose Destination
MedGenMed. 2004 Dec 29;6(4):6.

Methamphetamine-associated shock with intestinal infarction.

Author information

  • 1Department of Internal Medicine, Division of General Internal Medicine, Creighton University School of Medicine, Omaha, Nebraska, USA.

Abstract

Methamphetamine abuse has increased rapidly in the United States over the last few years. Besides socioeconomic hardships acquired from using the drug, there are several adverse medical outcomes. Although there have been many reports of cardiovascular and central nervous system toxicities, there are few case reports of bowel ischemia induced by the drug. We report an unusual case of methamphetamine-associated intestinal infarction.

PMID:
15775833
[PubMed - indexed for MEDLINE]
PMCID:
PMC1480589
Free PMC Article

Images from this publication.See all images (1)Free text

Figure 1
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Full text links

    Icon for Medscape, Inc. Icon for PubMed Central
    Loading ...
    Write to the Help Desk